dwest

275d

what should I expect progression

Dystonia

Diphenhydramine

View all
  • old_trout

    242d

    I just had some idiot doctor, working in a psyche ward I've included big-time in my book, as their negligence almost kill me while I was there first, try to get me to take Seroquel, one of the antipsychotics that can cause these conditions. I said "sure, as soon as you put it in writing it won't make the conditions you people caused worse." He dropped that idea, but put, in writing in the records I got, even with my conditions, he'd have no problem with putting me back on antipsyches. I was like did this guy grow up living under high voltage power lines or what! You're worried about progression? I stopped taking the antipsyches, that were the cause of what I have. I still have what I have, but it hasn't progressed, that I know of. Should I start taking things I know cause them, they will get aggravated and probably progress. There's a group in Fakebook. The people that started it offer a listing. According to them, hundreds of different things can cause these things. ALOT of over the counters even. A drug called diphenhydramine can. Guess what that's in, benadryl, motion sickness pills, things like that. There are alot of things that don't easily cause it, but if you already have it, stands to reason, can at least aggravate things!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.